MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE

ZIMMER BIOMET, INC. JUGGERKNOT 1.4MM SHRT W/NDLS; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Catalog Number 912068
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: poland.Visual examination of the returned product identified the suture and anchor were not attached to the device.There is bio-debris on the handle and the suture of the device as well.The tip of the juggerknot has fractured and not all pieces were returned.The anchor appears to have damage secondary to the inserter fracture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that while the surgeon was attempting to implant the anchor there was damage to the needle tip and the surgeon was not able to implant the anchor.

Brand Name
JUGGERKNOT 1.4MM SHRT W/NDLS
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE/SPORTS MEDICINE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21718954
Report Number0001825034-2025-00865
Device Sequence Number17089802
Product Code MBI
UDI-Device Identifier00880304509641
UDI-Public(01)00880304509641(17)280303(10)0002504249
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912068
Device Lot Number0002504249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2025
Initial Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale